# SDR UPS02238037

- Difficulty date: April 5, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- Aircraft time: 49,153 hours, 36,634 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Web
- Condition: Cracked
- Location: #4 Slat Rib
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CRACK #4 SLAT RIB I/B OF ACTUATOR ROD END     CARRIED OUT WEB REPAIR IAW SRM 51-40-2
